Hydroxy and fainting
I have been on Hydroxy for two weeks and have had two episodes of fainting and dry vomiting - has anyone else experienced this? We had to cancel flights as I wasn't able to travel - I am feeling really shaky.
Hi SkipperL, sorry to hear this, what a shame you had to cancel your journey. You should see your GP about this. Hope you feel better soon. Maz
Yes as Maz said doc or consultant to check it out as we all vary so much and especially when first on HU - as with any drug - it takes time for the body to adjust to it. I did wonder when reading you post though about your fluid intake as we need a good amount when on HU (I've been on it ten years) as it is so easy to dehydrate on it so as many will tell you on this site water, water, water (carrying a little water bottle out and about to sip thro the day is so good) is so important. It just occurred to me as even after ten years on HU if I have a day where I don't take so much fluid I can get dizzy and wobbly and that is the cause. It's worth knowing, but definitely check things with your doctor for you specifically. All the best.
I have noticed that I am drinking a - I find it difficult to Ingest a lot of liquid! Does coffee count?
I have been the same, dizzy spells and feeling woozy most of the day until I started drinking more water and taking my aspirin. Coffee is dehydrating but Decaf tea and coffee are ok. You will still need to get some straight water throughout the day though.
About 4 months after I started on HU I passed out one morning. I stood up suddenly, felt very dry mouthed, clammy etc and then fell onto the floor. Subsequent tests found I had large blood pressure range between sitting and standing which might have caused it. I also have systemic mastocytosis, which was found when I had my BMB and I might have had a reaction of the mast cells like having an anaphylactic shock??
Get yourself checked out and as already said, keep well hydrated. Best wishes
I Just had a 24 hour BP Monitor which showed BP now on the low side. Having been on medication for high blood pressure for twenty-odd years it seems very strange. Hydroxy obviously does strange things to your body. Thanks for the advice
I always take mine at night with 30 mg of Temazapam sleep aid. No problems just sleeping through it. I felt nausea when taking them in the morning.
I have just spent all of Saturday having more blood tests, and ending up with a blood transfusion as my Hb had gone down to 75 - so maybe that will improve matters. Perhaps the Hydroxy wasn't the cause of my collapses!
the last month ir so since i was diagnosed. Iv really apriciated it
terms with what you already have done, but just one more: is there anyone here like me, ET diagnosis with...
Hi everyone - my haemo has asked me to take one pill one day, and two the next - alternating like that...
Start a Community